MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient called into the answering service and thinks there is a small leak from the chemo pump.He was asked to come to the ed if he was not able to reach the facility since it is leaking chemo.He called the facility, and they turned it off.He called back and noted a small spill on the chest and his hand from before.No issues on the chest, his hand felt sore, so he put a burn cream on it.I discussed that he can either go to the ed for evaluation or wait for clinic to contact him and arrange for him to come in today for pump evaluation.He said he would rather do the latter since his symptoms are fine.Patient came in and was evaluated by senior nurses in the port lab.Patient is okay.Here is some information i obtained from the clinician about this patient: leakage is occurring either at the upper or lower site of the tubing where it connects to the needle or to the facility tubing.I can confirm we had used a 19g/ 1in needle, unfortunately the nurse accessing this patient's port did not chart the lot number.The leak occurred on the bard port needle in the top lumen where the cap connects.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported the patient called into the answering service and thinks there is a small leak from the chemo pump.He was asked to come to the ed if he was not able to reach the facility since it is leaking chemo.He called the facility, and they turned it off.He called back and noted a small spill on the chest and his hand from before.No issues on the chest, his hand felt sore, so he put a burn cream on it.I discussed that he can either go to the ed for evaluation or wait for clinic to contact him and arrange for him to come in today for pump evaluation.He said he would rather do the latter since his symptoms are fine.Patient came in and was evaluated by senior nurses in the port lab.Patient is okay.Here is some information i obtained from the clinician about this patient: leakage is occurring either at the upper or lower site of the tubing where it connects to the needle or to the facility tubing.I can confirm we had used a 19g/ 1in needle, unfortunately the nurse accessing this patient's port did not chart the lot number.The leak occurred on the port needle in the top lumen where the cap connects.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
parque industrial colonial
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17494845
Report Number3006260740-2023-03436
Device Sequence Number7826776
Product Code FPA
UDI-Device Identifier00801741047329
UDI-Public(01)00801741047329
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0131910
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale